Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Combinatorial proofs in bordered Heegaard Floer homology

Bohua Zhan

Algebraic & Geometric Topology 16 (2016) 2571–2636
Abstract

Using bordered Floer theory, we give a combinatorial construction and proof of invariance for the hat version of Heegaard Floer homology. As part of the proof, we also establish combinatorially the invariance of the linear-categorical representation of the strongly based mapping class groupoid given by the same theory.

Keywords
bordered Heegaard Floer homology
Mathematical Subject Classification 2010
Primary: 57R58
Secondary: 57R56
References
Publication
Received: 5 July 2014
Revised: 9 January 2016
Accepted: 24 January 2016
Published: 7 November 2016
Authors
Bohua Zhan
Department of Mathematics
Massachusetts Institute of Technology
Room 2-231B
77 Massachusetts Avenue
Cambridge, MA 02139
United States